# SDR SWAA2019091036726

- Difficulty date: August 15, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBOARD 222BF, FORWARD OUTBOARD CORNER CRACKED BETWEEN BS 270 TO BS 420.  REPAIRED FLOORBOARD 222BF IAW SRM.
